# SDR SWAA2022022433429

- Difficulty date: December 7, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE EVALUATING #7 SPOILER NOTICED R/H WING O/B AFT FLAP LOWER SURFACE I/B CORNER DELAMINATED IN ROUGHLY 12' BY 12' AREA. / REMOVED AND REPLACED R/H O/B AFT FLAP IAW B737 AMM 27-51-22-000-801; 27-51-22-400-801POS RH TAB/GRB NO. 620499 P/N OFF 113A3700-26 S/N OFF 004025 P/N ON 113A3700-24 S/N ON 002421
